Follow
Nawab Hussain
Title
Cited by
Cited by
Year
KKM mappings in metric type spaces
MA Khamsi, N Hussain
Nonlinear Analysis: Theory, Methods & Applications 73 (9), 3123-3129, 2010
3052010
Modified α-ψ-contractive mappings with applications
P Salimi, A Latif, N Hussain
Fixed Point Theory and Applications 2013 (1), 1-19, 2013
2972013
KKM mappings in cone b-metric spaces
N Hussain, MH Shah
Computers & Mathematics with Applications 62 (4), 1677-1684, 2011
2362011
Suzuki-type fixed point results in metric type spaces
N Hussain, D Šorić, Z Kadelburg, S Radenović
Fixed point theory and applications 2012, 1-12, 2012
2152012
Fixed point and coupled fixed point theorems on b-metric-like spaces
MA Alghamdi, N Hussain, P Salimi
Journal of inequalities and applications 2013, 1-25, 2013
2002013
New fixed point theorems for generalized F-contractions in complete metric spaces
J Ahmad, A Al-Rawashdeh, A Azam
Fixed Point Theory and Applications 2015 (1), 1-18, 2015
1742015
Fixed point theorems in ordered Banach spaces and applications to nonlinear integral equations
RP Agarwal, N Hussain, MA Taoudi
Abstract and Applied Analysis 2012, 2012
1602012
Common fixed points of almost generalized contractive mappings in ordered metric spaces
L Ćirić, M Abbas, R Saadati, N Hussain
Applied Mathematics and Computation 217 (12), 5784-5789, 2011
1592011
Fixed Point Theory in-Complete Metric Spaces with Applications
N Hussain, MA Kutbi, P Salimi
Abstract and Applied Analysis 2014, 1-11, 2014
1492014
Emergence of low level vancomycin resistance in MRSA
S Assadullah, DK Kakru, MA Thoker, FA Bhat, N Hussain, A Shah
Indian journal of medical microbiology 21 (3), 196-198, 2003
1362003
On asymptotic pointwise contractions in metric spaces
N Hussain, MA Khamsi
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4423-4429, 2009
1342009
SUZUKI-WARDOWSKI TYPE FIXED POINT THEOREMS FOR -GF-CONTRACTIONS
N Hussain, P Salimi Salimi
1272014
α-admissible mappings and related fixed point theorems
N Hussain, E Karapınar, P Salimi, F Akbar
Journal of Inequalities and Applications 2013, 1-11, 2013
1242013
Fixed point results for single and set-valued α-η-ψ-contractive mappings
N Hussain, P Salimi, A Latif
Fixed Point Theory and Applications 2013 (1), 1-23, 2013
1222013
Compatible maps and invariant approximations
G Jungck, N Hussain
Journal of Mathematical Analysis and Applications 325 (2), 1003-1012, 2007
1162007
Fixed points of cyclic weakly (ψ, φ, L, A, B)-contractive mappings in ordered b-metric spaces with applications
N Hussain, V Parvaneh, JR Roshan, Z Kadelburg
Fixed Point Theory and Applications 2013 (1), 1-18, 2013
1152013
Common fixed point results for weak contractive mappings in ordered b-dislocated metric spaces with applications
N Hussain, JR Roshan, V Parvaneh, M Abbas
Journal of inequalities and Applications 2013, 1-21, 2013
95*2013
Common fixed point and invariant approximation results for noncommuting generalized (f, g)-nonexpansive maps
N Hussain, G Jungck
Journal of Mathematical Analysis and Applications 321 (2), 851-861, 2006
942006
Krasnosel’skii and Ky Fan type fixed point theorems in ordered Banach spaces
N Hussain, AR Khan, RP Agarwal
J. Nonlinear Convex Anal 11 (3), 475-489, 2010
912010
Common fixed points in best approximation for Banach operator pairs with Ćirić type I-contractions
N Hussain
Journal of Mathematical Analysis and Applications 338 (2), 1351-1363, 2008
882008
The system can't perform the operation now. Try again later.
Articles 1–20